MAUDE Adverse Event Report: INTELERAD MEDICAL SYSTEMS INC. INTELEPACS

INTELERAD MEDICAL SYSTEMS INC. INTELEPACS
Model Number ENHANCED VIEWER 1.17.4 TO 1.19.19 AND INTELEVIEWER 4-3-1 R1 TO 5-4-1
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
When using advanced visualisation to reconstruct mr, ct and pet images that contain non-square pixels, the reconstructed image is incorrect.Non-square pixels occur when the row and column pixel spacing values are different.Measurements made on this image are also consequently erroneous.This issue does not affect measurements made on regular 2d views.When using advanced visualisation in the enhanced viewer to reconstruct mr and ct images that have non-orthogonal volume axes (e.G.Gantry tilt), linear measurements will be incorrect due to the use of an incorrect formula.This only occurs for measurements made on a re-oriented view (e.G.Mpr).Inteleviewer can be affected when using the ev advanced visualisation view embedded inside inteleviewer (inteleviewer versions 5.4.1.R1 and later).Hazard involved: when the specific circumstances described above occur, there is a possibility of displaying distorted images along with erroneous measurements.The distortion and measurement difference could affect decisions regarding patient care.For issue 1, the maximum measurement error is proportional to the ratio of row and column pixel spacings.No patient harm has been reported at this time.This is merely a precautionary report.

Brand Name
INTELEPACS
Common Device Name
INTELEPACS
Manufacturer (Section D)
INTELERAD MEDICAL SYSTEMS INC.
800 de maisonneuve e. blvd.
12th floor
montreal, quebec H2L 4 L8
CA  H2L 4L8
Manufacturer (Section G)
INTELERAD MEDICAL SYSTEMS INC.
800 de maisonneuve e. blvd.
12th floor
montreal, quebec H2L 4 L8
CA   H2L 4L8
Manufacturer Contact
christopher pearce
800 de maisonneuve e. blvd.
12th floor
montreal, quebec H2L 4-L8
CA   H2L 4L8
MDR Report Key13017666
Report Number9615916-2021-00003
Device Sequence Number4911864
Product Code LLZ
UDI-Device IdentifierB228INTELEPACS0
UDI-PublicB228INTELEPACS0
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENHANCED VIEWER 1.17.4 TO 1.19.19 AND INTELEVIEWER 4-3-1 R1 TO 5-4-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown